# SDR AALA20100706DFW03

- Difficulty date: July 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 61,552 hours, 21,929 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED ON DESCENT LEFT ENGINE STUCK IN IDLE.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
